# SDR SWAA2025072982546

- Difficulty date: June 16, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR.   REPLACED HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 146A7410 SHEET:6 REV -.
